# SDR DALA2024122311958

- Difficulty date: December 19, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEAR ON BARREL NUT HOLE #30 AT LH HORIZONTAL STABILIZER CENTER. SUMMARY OF NRC 00754: BARREL NUT HOLE #30 AT LH HORIZONTAL STABILIZER CENTER WAS REPAIRED PER ER/A 622465-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. REPAIR APPROVAL IS LIMITED TO 24 MONTHS FROM 29NOV24. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. NOTE TO ENGINEER: DAMAGE TOLERANCE ANALYSIS (STAGE II AND II) IS REQUIRED IN ACCORDANCE WITH PROCEDURES ESTABLISHED IN FACC AC 120-93 REF ER/A 622465-14 REV ORIG DTE SEC. FOLLOW UP UNDER LOG #0691570. ASSOCIATED ER/A 14-622465 ADDED FOR AC 9543. (LP #0718915)
